| Model Number |
MAJ-2115 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.If additional information becomes available prior to the conclusion of the investigation, a supplemental report will be filed.
Event or Problem Description
The customer reported that while reprocessing various olympus connecting tubes, the clips broke off.There was no patient involvement during these events.This report is 4 of 14.Please see the following patient identifiers for the related events: (b)(6).